# SDR CA030214003

- Difficulty date: February 7, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Piper PA-60-602P
- Engine: Lyc IO540AA1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: LW13923
- Condition: Cracked
- Location: Connecting Rod
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF AN ENGINE IN FOR CRANKCASE REPAIR AND AD 2002-20-51, 4 OUT OF 6 CONNECTING ROD BUSHINGS WERE FOUND CRACKED OR BROKEN. SOME BUSHINGS HAD ROTATED IN THE CONNECTING ROD, PROBABLY AFTER CRACKING.NO HISTORY OF OVERBOOST, OVERSPEED, OR DETONATION REPORTED.
